Ajuste del ingreso en México con un enfoque bayesiano
Fredy Yair Montes Rivera,
Paulino Pérez RodrÃguez and
Sergio Pérez Elizalde
Additional contact information
Fredy Yair Montes Rivera: Colegio de Postgraduados
Paulino Pérez RodrÃguez: Colegio de Postgraduados
Sergio Pérez Elizalde: Colegio de Postgraduados
Estudios Económicos, 2012, vol. 27, issue 2, 273-293
Abstract:
In this work, three distributions are proposed (Pareto, Lognormal and Dagum) to model the income of Mexican population, by using the Bayesian approach. It was found that the Dagum model was the one that best describes the data. The posterior distributions of the quantities of interest were obtained by using Markov Chain Monte Carlo methods. The analysis was done by using data from the years 1998, 2002 and 2008. The results shown that the distribution income is quite unequal, which is not in agreement with the results reported by Centro de Estudios de las Finanzas Públicas, H. Cámara de Diputados.
Keywords: Pareto, Lognormal, Dagum distributions; algorithm; Gini's coefficient, Lorenz's curve. (search for similar items in EconPapers)
JEL-codes: C02 C11 C12 C13 C15 (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://estudioseconomicos.colmex.mx/index.php/economicos/article/view/90/92 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:emx:esteco:v:27:y:2012:i:2:p:273-293
Access Statistics for this article
More articles in Estudios Económicos from El Colegio de México, Centro de Estudios Económicos Contact information at EDIRC.
Bibliographic data for series maintained by Ximena Varela ().